MathSciNet Relay Station
MathSciNet bibliographic data
MR2894850 (2012k:92112) 92D40 (34C60 92D25)
Haque, Mainul A detailed study of the Beddington-DeAngelis predator-prey model. Math. Biosci. 234 (2011), no. 1, 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement